# SDR ABXA2024040272

- Difficulty date: April 2, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 111,515 hours, 32,681 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT RT ENGINE SHUTDOWN & RT ENGINE FUEL VALVE EICAS MESS. ENGINE RUNNING NORMAL, ALSO FALSE EGT EXCEEDANCE. AIRCRAFT IS AOG. REMOVED W388-008-18 WIRE AND INSTALLED NEW WIRE FROM D4238P TO D4220J ALL PER B767 SWPM 20-10 REF B767 WDM 76-11-11. AC RETURNED TO NORMAL NO DEFECTS REF LOG PG 38595-90/1 FOR IDLE ENGINE RUN TO OBSERVE ENGINE INDICATIONS AC IS VERIFIED NO ETOPS.
